# SDR MASA200800138

- Difficulty date: February 16, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N510FJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 12,623 hours, 8,333 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7173 ORD-PIT, FLIGHT DECK ESCAPE HATCH LEAKING.  INSPECTED AND CLEANED, NO LEAKS NOTED.
